# SDR IPXA2020091416100

- Difficulty date: September 10, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 58,121 hours, 14,303 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A ATB AFTER TO COULD NOT RAISE THE GEAR HANDLE, IAW THE CHECKLIST TRIED TO RAISE WITH HANDLE REC BUTTON DEPRESSED STILL COULD NOT RAISE.  DUMPED 69 FUEL AND LANDED AT PANC.  BLEED LT MAIN TRIM CYCL, IAW AMM 32-37-01 PER FIM 32-30-23-00.  GOUND OPS CK GOOD.
